Has anyone else noticed that there is a certain time of day where your anxiety/panic symptoms seem to come back or kick in? Everyday around 2:15 - 2:30 I begin to get a headache, feel dizzy and get a little shaky. I take my 50mg of Zoloft in the morning,around 8 am, and have "back up" Ativan, but I'm trying not to use it. I find that I have to go in a quiet place and close my eyes for about 20 mins and I'm fine. But by the time I get home from work around 530, I'm completely wiped out. Anyone?
Do you eat anything in the morning with your Zoloft? Its possible that you could be having some hypoglycemic symptoms in the afternoon. I use to be on Zoloft and I would get those same symptoms in the afternoon. Next time it happens, try eating a candy bar or drinking some orange juice and see if it helps. If no help it cud also be a little withdrawal from cutting down your Ativan... so if the food doesnt help, take just a half dose of the Ativan and see how you feel. Good luck! Plusku
Thank you both, those are great ideas. I'll try taking the Zoloft later, around lunchtime. And yes, I do typically eat before I take it, just because I have a senstive stomach when taking any kind of pills.
And as for the hypoglycemic, that's something I hadn't thought about. My husband is diabetic and he gets those symptoms when his sugar levels are high. And I have noticed that if I go ahead and take an Ativan, I feel better, so I'll try taking only half.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2009 • 4 answers
Posted 5 Jul 2013 • 5 answers
Posted 27 May 2014 • 4 answers
Posted 15 Jun 2014 • 1 answer
Panic Disorder - can adderal help with anxiety when takin xanex ? I always feel scatter brained like
Posted 22 Dec 2014 • 4 answers